Open Access
Translator Disclaimer
July 2010 Right inverses of Lévy processes
Ron Doney, Mladen Savov
Ann. Probab. 38(4): 1390-1400 (July 2010). DOI: 10.1214/09-AOP515

Abstract

We call a right-continuous increasing process Kx a partial right inverse (PRI) of a given Lévy process X if XKx = x for at least all x in some random interval [0, ζ) of positive length. In this paper, we give a necessary and sufficient condition for the existence of a PRI in terms of the Lévy triplet.

Citation

Download Citation

Ron Doney. Mladen Savov. "Right inverses of Lévy processes." Ann. Probab. 38 (4) 1390 - 1400, July 2010. https://doi.org/10.1214/09-AOP515

Information

Published: July 2010
First available in Project Euclid: 8 July 2010

zbMATH: 1196.60084
MathSciNet: MR2663631
Digital Object Identifier: 10.1214/09-AOP515

Subjects:
Primary: 60G51

Keywords: creeping , Excursions , ladder height subordinator , Lévy process , sample path behavior

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.38 • No. 4 • July 2010
Back to Top